# SDR DALA1109300178

- Difficulty date: January 7, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T2211004
- Part serial: 0413
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP L/E OTBD END FAIRING FOUND DELAMINATED.  COMPOSITE PREPREG HOT BOND REPAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 57-53-01. REPAIR 1 AND SRM 51-70-05, FIG 5.
